# SDR UIEA201902213289

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,521 hours, 19,544 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Loose
- Location: Apu Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RUNNING AFTER COLD SOAK START, AT APPROX 1000 AGL "APU FAULT" LIGHT CAME ON, FOLLOWED BY "APU GEN OFF" LIGHT.( PERFORMED BITE CK OF APU ECU & FOUND MINI FLAGS 15EL16, UPON INSPECTION OF APU, FOUND A LOOSE OIL PRESSURE LINE. TIGHTEN OIL PRESSURE LINE& OPS CKD APU IAW AMM 49-11-01, DELTA P & CHIP DETECTORS ALSO GOOD. OPS CHK GOOD. )
